# SDR AALA202101049026

- Difficulty date: December 20, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5348004220700
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON PASSENGER CREW DOOR AFT LOWER CORNER RIGHT SIDE AT LEVEL FR 68 AT AFT GALLEY AREA, MEASURING L= 1.890 INCH, W= 0.250.INCH D= 0.004 INCH.  REPLACED AFT LOWER CORNER, REF SRM 51-72-11-911-001.
